Selfextensional logics with a conjunction

Studia Logica 84 (1):63 - 104 (2006)
A logic is selfextensional if its interderivability (or mutual consequence) relation is a congruence relation on the algebra of formulas. In the paper we characterize the selfextensional logics with a conjunction as the logics that can be defined using the semilattice order induced by the interpretation of the conjunction in the algebras of their algebraic counterpart. Using the charactrization we provide simpler proofs of several results on selfextensional logics with a conjunction obtained in [13] using Gentzen systems. We also obtain some results on Fregean logics with conjunction.
Keywords algebraic logic  selfextensional logic  Fregan logic  algebraizable logic  generalized matrix  full generalized model  fully adequate Gentzen system
Categories (categorize this paper)
DOI 10.2307/20016821
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,667
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

View all 21 references / Add more references

Citations of this work BETA

View all 8 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

12 ( #205,927 of 1,726,995 )

Recent downloads (6 months)

3 ( #231,316 of 1,726,995 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.